Advertisement

Integrales de formes differentielles d"-fermees sur les cycles analytiques compacts de certains ouverts de IPn(c)

  • François Norguet
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 482)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    A. ANDREOTTI et H. GRAUERT. Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90, 1962, 193–259.MathSciNetMATHGoogle Scholar
  2. 2.
    A. ANDREOTTI et F. NORGUET. Problème de Levi et convexité holomorphe pour les classes de cohomologie, Ann. Sc. Norm. Sup. Pisa 20, 1966, 197–241.MathSciNetMATHGoogle Scholar
  3. 3.
    A. ANDREOTTI et F. NORGUET. Convexité holomorphe dans l'espace analytique des cycles d'une variété algébrique, Ann. Sc. Norm. Sup. Pisa 21, 1967, 31–82.MathSciNetMATHGoogle Scholar
  4. 4.
    A. ANDREOTTI et F. NORGUET. Cycles of algebraic manifolds and Open image in new window-cohomology, Ann. Sc. Norm. Sup. Pisa 25, 1971, 59–114.MathSciNetMATHGoogle Scholar
  5. 5.
    D. BARLET. Espaces des cycles et d'd"-cohomologie de Pn-Pk, lecture Notes in Math. 409, Fonctions de plusieurs variables complexes (Séminaire F. Norguet), Spinger Verlag, 98–123.Google Scholar
  6. 6.
    W.L. CHOW et B.L. VAN DER WAERDEN. Zur algebraischen Geometrie. IX. Über zugeordnete Formen und algebraische systeme von algebraischen Mannigfaltigkeiten, Math. Ann. 113, 1937, 692–704.MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    J. FRENKEL. Cohomologie non abélienne et espaces fibrés, Bull. Soc. Math. France 85, 1957, 135–230.MathSciNetMATHGoogle Scholar
  8. 8.
    R. GUNNING et R. ROSSI. Analytic functions of several variables, Prentice Hall, 1958.Google Scholar
  9. 9.
    H. KREBS. Intégrales de formes différentielles d"-fermées sur les cycles analytiques de certains ouverts de ℙnℂ, Compte-rendu Acad. Sc. Paris 280, 1975, 657–659.MathSciNetMATHGoogle Scholar
  10. 10.
    A. MARTINEAU. Les hyperfonctions de M. Sato., Sémianaire Bourbaki 13 (exp. 214).Google Scholar
  11. 11.
    G. DE RHAM. Variétés différentiables, Hermann, Paris.Google Scholar
  12. 12.
    E. SPANIER. Algebraic Topology, Mac Graw Hills Series in Higher Math.Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • François Norguet

There are no affiliations available

Personalised recommendations